# SDR SWIA200211210

- Difficulty date: September 5, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 2,748 hours, 2,113 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 748
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL NR 1 INOP.  REMOVED & REPLACED STAB TRIM ACTUATOR & MOTOR CONTROL UNIT IAW 27-40-00, 27-42-01, 27-42-05.  OPS CHECKS GOOD.
